Elliptic function formulæ and plane cubic curves(Article)

Madhava Rao, B. S. (1934) Elliptic function formulæ and plane cubic curves(Article). Proceedings of the Indian Academy of Sciences - Section A, 1 (6). pp. 363-371.

[img] Text (FULL TEXT)
0363-0371.pdf - Published Version
Restricted to Repository staff only

Download (521kB) | Request a copy
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Dhruva Kumar
Date Deposited: 07 May 2021 10:14
Last Modified: 07 May 2021 10:14
URI: http://eprints.uni-mysore.ac.in/id/eprint/14190

Actions (login required)

View Item View Item